Non-additive entropy of a thermally inhomogeneous system
Doklady Akademii Nauk, Tome 162 (1965) no. 2, pp. 310-313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_2_a18,
author = {V. S. Imshennik},
title = {Non-additive entropy of a thermally inhomogeneous system},
journal = {Doklady Akademii Nauk},
pages = {310--313},
year = {1965},
volume = {162},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_2_a18/}
}
V. S. Imshennik. Non-additive entropy of a thermally inhomogeneous system. Doklady Akademii Nauk, Tome 162 (1965) no. 2, pp. 310-313. http://geodesic.mathdoc.fr/item/DAN_1965_162_2_a18/